# SDR SIMA200904903

- Difficulty date: February 17, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 21,977 hours, 21,662 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21707
- Part serial: 1654
- Condition: Burned
- Location: Nr 1
- Part time: 14,362 hours, 13,333 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4149 - CREW REPORTED DURING TAXI IN, TOWER REPORTED SMOKE FROM LT SIDE OF AIRCRAFT.  RAMP PERSONNEL NOTICED FLAMED FROM NR 1 BRAKE AND RAN UP TO WINDOW AND INFORMED THE CAPT.  AIRCRAFT WAS THEN EMERGENCY EVACUATED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BOTH NR 1 AND NR 2 BRAKES AND WHEEL AND TIRE ASSY.  ALSO, REMOVED AND REPLACED BRAKE LINES.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
